Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of finitely junctioned continua


Authors: Edwin Duda and Paweł Krupski
Journal: Proc. Amer. Math. Soc. 116 (1992), 839-841
MSC: Primary 54F15
DOI: https://doi.org/10.1090/S0002-9939-1992-1131034-5
MathSciNet review: 1131034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Metric continua which are $ k$-junctioned are defined and characterized. Furthermore such continua are shown to be invariant under open or monotone mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1131034-5
Article copyright: © Copyright 1992 American Mathematical Society